Medications rarely compatible with alcohol.Compatibility of some drugs have less severe consequences, others - more dangerous.Therefore, doctors always emphasize on how to avoid mixing the medication and the use of even small doses of alcohol.How it is combined with alcohol Phenazepam?
Phenazepam - a potent tranquilizer, which doctors prescribe, and buy it can only be by prescription.This medicine relieves patients with anxiety and fear, stress and aggression.It calms the central nervous system.Phenazepam inhibits the human brain.Usually it is prescribed in patients with vascular dystonia and dizziness, headaches and convulsive conditions, epilepsy.This medicine is used in surgery to enhance anesthesia and analgesia.
Eat tranquilizer said to be very careful because it is a highly addictive, a similar drug.For this reason Phenazepam not prescribed for a long period.In appointing doctors always warn their patients about the incompatibility of this medication with alcohol.
Phenazepam and alcohol are not
Why not combine alcohol with fenazepama?Because both alcohol and this medication is extremely negative impact on the human brain.It is clear that this effect is amplified together.In addition, amplified and side effects of the drug on the CNS.To say exactly what is in a particular case, it is impossible, because each person's body and drinking including individual.Just one thing: ignore warnings leads to disastrous results for everyone.
So, alcohol intensifies the side effects of the tranquilizer.That is, it can begin dizziness and lethargy, confusion and vomiting, hallucinations and reduced hemoglobin, rasbalansirovannost movements.Action fenazepama when taking alcohol leads to severe shortness of breath, and it can be the result of asphyxia.Therefore, many are trying to commit suicide sometimes life with alcohol and fenazepama, because saving the chances are very low then.
When people close to promptly respond to this critical situation, after the arrival of "ambulance" suicide falls into the intensive care unit.And even after the gastric lavage doctors did not give any chances and hopes of the relatives to rescue the situation.
Those people who have drug and alcohol addictive, are at risk.Many affiliates mixes alcohol with fenazepama to enhance the effect of intoxication.This leads to a strong dependence.The patient first uses a small dose of medication and empties into the drug ecstasy.He can relax and to use a couple of pills.And this is an overdose, which can lead to lower blood pressure and tachycardia, constipation or diarrhea, hallucinations.Overdose is extremely difficult for the genitourinary system.In humans, it can happen incontinence, occur renal dysfunction, decreased libido, and, eventually, death.
way, emergency doctors are often faced with the consequences of careless attitude to their health and see the death of alcoholics, "catch-up" fenazepama.It's a terrible death by paralysis of the respiratory center may occur and ordinary people from ignorance of the consequences of this "duo".